Alert archive / Georgia / Flash Flood Warnings in 2005

Flash Flood Warning 22, NWS Charleston, SC

October 5, 2005McIntosh County, Georgia

NWS Charleston, SC issued this flash flood warning at Oct 5, 2005, 6:15 PM EDT for McIntosh County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 5, 2005, 6:15 PM EDT (22:15 UTC)
Expired
Oct 5, 2005, 9:15 PM EDT
In force
3 hr
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 5, 8:50 PM EDTFLASH FLOODDarien, GAEXTREMELY HEAVY RAIN FALLING THROUGHOUT THE COUNTY. SECONDARY ROADS ARE BECOMING FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 155 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2005-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2005-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 052216
FFWCHS
GAC191-060115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
615 PM EDT WED OCT 5 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCINTOSH COUNTY IN SOUTHEAST GEORGIA

* UNTIL 915 PM EDT

* AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE CLUSTER OF EXTREMELY HEAVY RAIN OFF THE GLYNN 
  AND CAMDEN COUNTY COASTS...MOVING NORTH. THIS RAIN WILL CONTINUE 
  TO MOVE NORTH THROUGH THIS EVENING AND ALL OF MCINTOSH COUNTY. 
  MUCH OF MCINTOSH COUNTY HAS RECEIVED BETWEEN 5 AND 10 INCHES OF 
  RAIN OVER THE PAST SEVERAL DAYS...WITH AS MUCH AS 3 TO 4 INCHES 
  HAVING FALLEN SINCE THIS MORNING. AN ADDITIONAL 2 TO 4 INCHES OF 
  RAIN IS LIKELY THROUGH LATE EVENING SO THE RISK FOR FLASH FLOODING 
  WILL BE HIGH AS TROPICAL STORM TAMMY DRAWS CLOSER.
  
* FLASH FLOODING IS EXPECTED IN AND AROUND...
  DARIEN...COX...TOWNSEND...EULONIA...SAPELO ISLAND...WARSAW...
  INCLUDING INTERSTATE 95 AND HIGHWAY 57.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY
FOR HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3126 8130 3160 8118 3164 8148 3147 8162

$$
1 follow-up statement
000 
WGUS72 KCHS 052335
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
734 PM EDT WED OCT 5 2005

GAC191-060115-
MCINTOSH-
734 PM EDT WED OCT 5 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
MCINTOSH COUNTY...

AT 734 PM EDT...RADAR INDICATED A CLUSTER OF EXTREMELY HEAVY RAIN 
ASSOCIATED WITH THE CENTER OF TROPICAL STORM TAMMY EXTENDING FROM 
RACCOON BLUFF SOUTH THROUGH EASTERN GLYNN AND CAMDEN COUNTIES...
MOVING NORTH AT 30 MPH. 

HOURLY RAINFALL RATES UP TO 3 INCHES PER HOUR HAVE BEEN OBSERVED BY 
DOPPLER RADAR JUST SOUTH OF DARIEN AND THIS AREA OF HEAVY RAIN WILL 
CONTINUE TO SPREAD NORTH ACROSS MCINTOSH COUNTY THROUGH 915 PM. 
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE WHICH WILL 
LIKELY PRODUCE FLASH FLOODING. MUCH OF MCINTOSH COUNTY HAS RECEIVED 
BETWEEN 5 AND 10 INCHES OF RAIN OVER THE PAST SEVERAL DAYS. IN 
ADDITION TO FLOODING...WIND GUSTS IN EXCESS OF 50 MPH MAY PRODUCE 
DAMAGE TO TREES AND POWERLINES.

FLASH FLOODING IS EXPECTED IN AND AROUND...DARIEN...EULONIA...
RIDGEVILLE...SAPELO ISLAND...SHELLMAN BLUFF...TOWNSEND AND VALONA.
THIS INCLUDES INTERSTATE 95 AND HIGHWAY 57.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS. IF FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO 
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT 
TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3126 8130 3160 8118 3164 8148 3147 8162

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 3:19 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Oct 5, 3:19 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
319 PM EDT WED OCT 5 2005

...SOME PRODUCTS WILL BE DELAYED THIS AFTERNOON TO INCLUDE LATE
INFORMATION FROM THE NATIONAL HURRICANE CENTER ON TROPICAL STORM
TAMMY...

.SHORT TERM /TONIGHT THROUGH SATURDAY/...TROPICAL STORM TAMMY MOVING
SLOWLY NORTH JUST OFF THE FLORIDA EAST COAST. ABUNDANT TROPICAL
MOISTURE CONTINUES TO PUSH ASHORE ACROSS SOUTHEAST GEORGIA AND
EASTERN SOUTH CAROLINA. HEAVY RAIN AND WIND GUSTS TO 45 MPH HAVE
ALREADY OCCURRED ACROSS COASTAL AREAS OF CWFA.

REGARDLESS OF EXACT TRACK OF TAMMY...EXPECT FEEDER BANDS TO CONTINUE
PUSHING ASHORE TONIGHT WITH HEAVY RAINFALL AND TROPICAL STORM WIND
GUSTS ALONG THE COAST. FLOODING IS POSSIBLE WITH A STORM TOTAL OF 3
TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS EXPECTED.

THE PERSISTENT ONSHORE FLOW WILL LEAD TO TIDES RUNNING 1 TO 2 FEET
ABOVE EXPECTED VALUES THIS EVENING. TIDE GAUGE READINGS SHOULD
APPROACH BUT FALL JUST SHORT OF SHALLOW COASTAL FLOODING.
HOWEVER...THE RIP CURRENT RISK WILL REMAIN HIGH AND MODERATE TO
SEVERE BEACH EROSION IS EXPECTED...ESPECIALLY AROUND HIGH TIDE THIS
EVENING.

THE EFFECTS OF TAMMY MAY LINGER INTO EARLY THURSDAY AND EXPECT A
BREAK THEN. HOWEVER...MODELS INSIST ON BRINGING ADDITIONAL WAVES OF
MOISTURE AND LIFT NORTHWARD FROM THE TROPICS AND ACROSS THE
SOUTHEASTERN STATE. WILL KEEP POPS ON THE HIGH SIDE THROUGH SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...A COLD FRONT AND MID
LEVEL SUPPORT FROM THE WEST WILL CONTINUE THE RAIN CHANCES THROUGH
THE WEEKEND BUT AMOUNTS SHOULD BE LIGHTER. WILL CONTINUE DRY
FORECAST EARLY NEXT WEEK BUT CONFIDENCE IS LOW WITH A LARGE MODEL
SPREAD IN SOLUTIONS.

&&

.MARINE...A STRONG ONSHORE FLOW ASSOCIATED WITH TAMMY AND A BROAD
INVERTED TROUGH WILL KEEP ROUGH MARINE CONDITIONS IN THE FCST
THROUGH TONIGHT. SUSTAINED WINDS THUS FAR HAVE BEEN IN THE 25-35 KT
RANGE WITH NUMEROUS GUSTS OVER TROPICAL STORM FORCE. THESE SHOULD
PUSH A BIT FARTHER NORTH TONIGHT BUT MOSTLY JUST MAINTAIN SIMILAR
SPEEDS AS TAMMY MOVES INLAND NEAR THE FL/GA LINE. DO NOT EXPECT SEAS
TO INCREASE TOO MUCH FROM THEIR CURRENT VALUES OF 9-13 FT. FULLY
DEVELOPED SEAS WITH A 30 KT SUSTAINED WIND FOR 24 HRS IS 15 FT...AND
DO NOT EXPECT THESE WINDS TO LAST LONGER THAN THAT EXCEPT PERHAPS
OVER THE SRN GA WATERS.

AFTER TAMMY DEPARTS THE PICTURE WILL HAVE CONTINUED SOUTHERLY FLOW
IN ADVANCE OF APPROACHING COLD FRONT. NONE OF THE MODELS HAVE A
HANDLE ON THE INITIAL CONDITIONS NOR THE INTERACTION OF THE FRONT
AND THE TROPICAL MOISTURE. SO THERE IS NOT MUCH TO WORK WITH FOR THE
MARINE CONDITIONS BEYOND 24 HRS. EXPECT SEAS TO CONTINUE TO BE HIGH
THROUGH AT LEAST FRIDAY AFTERNOON DUE TO DECENT SLY FETCH AND LONG
DURATION SCA WINDS. A FEW MODELS DEVELOP ANOTHER TROPICAL SYSTEM
NEAR THE YUCATAN AND BRING IT UP THE COAST FRI/SAT. THIS WOULD ONLY
COMPOUND THE WIND/SEAS EARLY IN THE PERIOD. SHOULD HAVE A FROPA LATE
SATURDAY...WHICH WILL AT LEAST BRING AN OFFSHORE FLOW WITH
DECREASING WINDS AND SEAS TO BEGIN NEXT WEEK.

&&

.AVIATION...FIRST ROUND OF HVY RAIN HAS NOW MOVED THROUGH THE
TERMINALS. CIGS IN THE MVFR CATEGORY ARE EXPECTED FOR MUCH OF THE
TAF PERIOD WITH IFR AT TIMES ESP DURING CONVECTIVE BANDS. WINDS WILL
REMAIN GUSTY THIS AFTERNOON AND EVENING...THEN BECOME MORE STEADY IN
THE 10-20 KT RANGE OVERNIGHT. XPCT RAIN TO BE STEADY THROUGH TONIGHT
THEN SLIGHTLY LESS COVERAGE THU MORNING. BURSTS OF HEAVIER ACTIVITY
WILL LIKELY REDUCE VSBYS TO LESS THAN 2SM. HAVE TRIED TO PROG THESE
BURSTS BUT SHORT-TERM AMENDMENTS ARE GOING TO BE REQD WHEN CERTAINTY
INCREASES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...TROPICAL STORM WARNING ALTAMAHA RIVER TO SAVANNAH RIVER.
     FLOOD WATCH ALL ZONES.
SC...TROPICAL STORM WARNING SAVANNAH RIVER TO S SANTEE RIVER.
     FLOOD WATCH ALL ZONES.
MARINE...TROPICAL STORM WARNING AMZ330-350-352-354-374.

&&

SCW/JRL
Hazardous weather outlook, Oct 5, 8:46 AM EDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
846 AM EDT WED OCT 5 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-061000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
846 AM EDT WED OCT 5 2005

UPDATED TO INCLUDE INFO ON T.S. TAMMY

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.T.S. TAMMY...TROPICAL STORM FORCE WIND GUSTS ARE EXPECTED TO
OVERSPREAD THE COASTAL WATERS THIS AFTERNOON INTO TONIGHT. A FEW
GUSTS TO TROPICAL STORM FORCE ARE POSSIBLE OVER COASTAL LAND
AREAS...MAINLY IN THUNDERSTORMS. ADDITIONALLY...HIGH SURF CONDITIONS
AND AN ENHANCED RIP CURRENT RISK EXIST. FOR INFORMATION ON ALL
HAZARDS ASSOCIATED WITH TAMMY...REFER TO THE LATEST HURRICANE LOCAL
STATEMENT.

.HEAVY RAINFALL...A FLOOD WATCH HAS BEEN ISSUED FOR ALL OF
SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA THROUGH TONIGHT.
ABUNDANT TROPICAL MOISTURE WITH T.S. TAMMY WILL SURGE ONSHORE. HEAVY
RAINFALL IS LIKELY CLOSER TO THE COAST AND THIS COMBINED WITH TIDES
RUNNING AT LEAST A FOOT HIGHER THAN PREDICTED WILL LEAD TO AN
ENHANCED THREAT OF FLOODING. REFER TO THE FLOOD WATCH MESSAGE AND
LATER STATEMENTS FOR UPDATES ON THIS POTENTIALLY SERIOUS WEATHER
SITUATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
.T.S. TAMMY...TAMMY IS EXPECTED TO BE AFFECTING THE AREA THURSDAY.
REFER TO THE LATEST HURRICANE LOCAL STATEMENT FOR THE LATEST
INFORMATION ON TAMMY.

.HEAVY RAINFALL...THE FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
THURSDAY AFTERNOON AND MAY NEED TO BE EXTENDED INTO FRIDAY. AS MUCH
AS 3 TO 5 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED.
THESE RAINS ALONG THE COAST WILL RESULT IN FLOODING PROBLEMS...
ESPECIALLY IF HEAVY RAIN FALLS NEAR THE TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND/OR TONIGHT IF
FLOODING BECOMES AN ISSUE.

24/JRL

In the hours before

Local storm report, Oct 5, 3:04 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TROPICAL STORM   TYBEE ISLAND            32.00N 80.85W
10/05/2005                   CHATHAM            GA   EMERGENCY MNGR

            LOSS OF 20-30 FT OF BEACH NEAR 2ND STREET. 2-3 FT DROP
            WHERE EROSION BEGINS.

&&
Local storm report, Oct 5, 3:43 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TROPICAL STORM   BEAUFORT                32.43N 80.67W
10/05/2005                   BEAUFORT           SC   NEWSPAPER

            TREE LIMB FELL ON POWERLINE AND CAUSED A HOUSE FIRE IN

            THE CITY OF BEAUFORT. HOUSE WAS NOT OCCUPIED AT THE TIME.

&&
Special weather statement, Oct 5, 4:23 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT WED OCT 5 2005

GAZ116>119-SCZ047-048-051-052100-
BEAUFORT-COASTAL BRYAN-COASTAL CHATHAM-COASTAL JASPER-INLAND
BRYAN-INLAND CHATHAM-INLAND JASPER-
423 PM EDT WED OCT 5 2005

...FEEDER BAND WITH STRONG WINDS MOVING ACROSS CHATHAM...BRYAN...
BEAUFORT AND JASPER COUNTIES...

AT 423 PM...RADAR INDICATED A STRONG FEEDER BAND  WITH WIND GUSTS IN
EXCESS OF 50 MPH EXTENDING FROM HUNTING ISLAND SOUTH THROUGH TYBEE
ISLAND TO OSSABAW SOUND. WINDS GUSTS IN EXCESS OF 50 MPH AND VERY
HEAVY RAIN WILL ACCOMPANY THIS BAND AS IT MOVES WEST AT 35 MPH.
BETWEEN 4 PM AND 415 PM...A 46 MPH WIND GUST WAS REPORTED AT THE
TYBEE ISLAND LIGHTHOUSE.

THIS BAND WILL AFFECT LOCATIONS IN AND AROUND HILTON HEAD...
BEAUFORT...TYBEE ISLAND...DAUFUSKIE ISLAND...SAVANNAH...
WILMINGTON ISLAND...KELLER AND RICHMOND HILL.
Special weather statement, Oct 5, 4:29 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
429 PM EDT WED OCT 5 2005

SCZ049-050-052100-
CHARLESTON-COASTAL COLLETON-
429 PM EDT WED OCT 5 2005

...FEEDER BAND WITH STRONG WINDS APPROACHING THE CHARLESTON COUNTY
AND COLLETON COUNTY COASTS...

AT 429 PM...RADAR INDICATED A FEEDER BAND ASSOCIATED WITH TROPICAL
STORM TAMMY EXTENDING FROM 9 MILES SOUTHEAST OF SEABROOK ISLAND TO
WILD DUNES...OR ALONG A LINE EXTENDING FROM 15 MILES EAST OF EDISTO
BEACH TO 14 MILES EAST OF CHARLESTON...MOVING WEST AT 40 MPH.

WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED AS THIS BAND MOVES
ACROSS MUCH OF CENTRAL AND SOUTHERN CHARLESTON COUNTY AS WELL AS
SOUTHERN COLLETON COUNTY THROUGH 515 PM. THIS INCLUDES THE
COMMUNITIES OF ISLE OF PALMS...MOUNT PLEASANT...DOWNTOWN
CHARLESTON...WEST ASHLEY...FOLLY BEACH...HOLLYWOOD...EDISTO BEACH...
EDISTO ISLAND...ADAMS RUN.

IN ADDITION TO GUSTY WINDS...TORRENTIAL RAINS MAY PRODUCE MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.
Local storm report, Oct 5, 5:19 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
519 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TROPICAL STORM   BEAUFORT                32.43N 80.67W
10/05/2005                   BEAUFORT           SC   FIRE DEPT/RESCUE

            TREES AND POWERLINES DOWN IN SEVERAL PLACES THROUGHOUT
            BEAUFORT COUNTY.

&&
Local storm report, Oct 5, 5:59 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TROPICAL STORM   3 ENE FOLLY BEACH       32.68N 79.89W
10/05/2005                   AMZ350             SC   C-MAN STATION

            PEAK WIND GUST 54 MPH /47 KNOTS/.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 12:13 AM EDTMarine Weather StatementCHS18 hr
Oct 5, 1:15 AM EDTSpecial Marine WarningCHS60 min
Oct 5, 1:17 AM EDTSpecial Marine WarningCHS28 min
Oct 5, 1:46 AM EDTSpecial Marine WarningCHS89 min

Nearby

Flash Flood Warnings in Georgia, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.